Uniform integrabblity and the lebesgue theorem on convergence in L0-valued measures
Abstract
We study integrals ∫fdμ of real functions over L0-valued measures. We give a definition of convergence of real functions in quasimeasure and, as a special case, in L0-measure. For these types of convergence, we establish conditions of convergence in probability for integrals over L0-valued measures, which are analogous to the conditions of uniform integrability and to the Lebesgue theorem.Downloads
Published
25.06.1996
Issue
Section
Short communications
How to Cite
Radchenko, V. N. “Uniform Integrabblity and the Lebesgue Theorem on Convergence in L0-Valued Measures”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 6, June 1996, pp. 857-60, https://umj.imath.kiev.ua/index.php/umj/article/view/5287.